# SDR DALA2025022501470

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,314 hours, 42,511 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- FUEL LEAK FOUND DURING INSPECTION OF THE RH WING AFT LOWER SKIN BTW STA XRS 154 TO STA XRS 164, AFT EDGE BTW LOWER PRODUCTION DOUBLER AND LOWER WING SKIN. CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO THE FURTHER FLIGHT. SUMMARY OF NRC 00061: RH WING AFT LOWER SKIN BTW STA XRS 154 TO STA XRS 164, AFT EDGE BTW LOWER PRODUCTION DOUBLER AND LOWER WING SKIN WAS REPAIRED PER ERA 622334-14AD REV ORIGINAL SECTION I PERMANENT REPAIR. TIME CONTROLLED ITEM WILL BE FOLLOWED UNDER LOG PAGES 0822756 AND 0822728. ASSOCIATED AA 5720-01103 ADDED FOR AC 9544. ASSOCIATED ER/A 14-622334 ADDED FOR AC 9544. (LP #0823065)
